# SDR ASOA201000443

- Difficulty date: March 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 15,107 hours, 10,452 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FRAME CORRODED.   REMOVED CORRODED FLOOR SUPPORT FRAME. NEW FRAME ON REQ.  WORK DONE IAW SRM 51-42-02.  PICKED UP FASTENER HOLES ,COUNTERSUNK, INSTALLED NUT PLATES AND INSTALLED NEW FRAME SUPPORT. SRM 51-42-06,51-41-02. APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-21-11.  ADJUSTED PROX SENSOR PX25 IAW AMM 52-70-04.  PERFORMED RII OF PASSENGER DOOR PROX SENSOR PX25 IAW GMM 3.3.
